RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1972, Volume 17, Issue 3, Pages 458–467 (Mi tvp2658)  

Continuity theorems for multichannel systems with refusals

A. A. Borovkov

Novosibirsk

Abstract: In the paper, conditions are studied under which the stationary distribution of the number of occupied channels in systems $\langle G,G,G/m,1\rangle_R$ is continuously depent on the distributions of controlling sequences.

Full text: PDF file (624 kB)

English version:
Theory of Probability and its Applications, 1973, 17:3, 434–444

Bibliographic databases:

Received: 02.03.1971

Citation: A. A. Borovkov, “Continuity theorems for multichannel systems with refusals”, Teor. Veroyatnost. i Primenen., 17:3 (1972), 458–467; Theory Probab. Appl., 17:3 (1973), 434–444

Citation in format AMSBIB
\Bibitem{Bor72}
\by A.~A.~Borovkov
\paper Continuity theorems for multichannel systems with refusals
\jour Teor. Veroyatnost. i Primenen.
\yr 1972
\vol 17
\issue 3
\pages 458--467
\mathnet{http://mi.mathnet.ru/tvp2658}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=312598}
\zmath{https://zbmath.org/?q=an:0283.60101}
\transl
\jour Theory Probab. Appl.
\yr 1973
\vol 17
\issue 3
\pages 434--444
\crossref{https://doi.org/10.1137/1117053}


Linking options:
  • http://mi.mathnet.ru/eng/tvp2658
  • http://mi.mathnet.ru/eng/tvp/v17/i3/p458

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:124
    Full text:43

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019